MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY
Catalog Number 150670006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Insufficient Information (4580)
Date of Event 02/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient experienced a potential infection.Attune 6 months.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Coding was correctly downgraded from infection nrpp : ae, as it was determined that there was no infection.Surgeon elected to treat the knee with a patellar resurfacing, as the patella had not been resurfaced at primary.Patellar resurfacing in the context of a prior total knee replacement indicates that natural progression of the patient's degenerative joint disease has occurred, requiring further treatment of the patient's disease process.Being a case of natural progression, it is reasonable to conclude that neither the existing depuy products or implant procedure caused or contributed to this revision.This is the consequence of the progression of a natural, ongoing degenerative disease.There was no device related injury or failure.

Brand Name
ATTUNE FB TIB BASE SZ 6 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24549761
Report Number1818910-2026-04445
Device Sequence Number13107978
Product Code JWH
UDI-Device Identifier10603295492085
UDI-Public(01)10603295492085(17)350331(10)4758734
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K233982
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150670006
Device Lot Number4758734
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/09/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale